advertisement
Question
Posted by: palpats | 2010/01/19

fissure

hi i need some advice i had an op for fissure 2yrs ago now its recurred again i need some advice why it happened again i spent a fortune 4 the op im in so much pain its like im passing glass it bleeds too is ther any medication which i can use im not constipated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Palpats
You don't have to go for an operation right away. One can try and treat this conservatively by using stool softeners, use nitrogliserine/ nifedipine ointment, and if that does not help, go for stretching of the anal sphincter under anaesthetic or botox injections in the anal muscle. Discuss with your GP or a surgeon.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Me | 2010/01/20

Hi - I also have an anal fissure (one), a ' side effect'  of having a Vaginal Hysterectomy years ago - I have had two anal stretches (Day Theatre procedure under general anaesthetic) which helped for a while then the problem also seemed to re-occur. I have also been prescribed Sheriproct Suppositories which are excellent short-term for the inflammation / bleeding / healing, however, my fissure also still seems to ' flare up'  every so often. I have fortunately not had to go for an op.

Reply to Me
Posted by: cyberdoc | 2010/01/19

Hallo Palpats
You don't have to go for an operation right away. One can try and treat this conservatively by using stool softeners, use nitrogliserine/ nifedipine ointment, and if that does not help, go for stretching of the anal sphincter under anaesthetic or botox injections in the anal muscle. Discuss with your GP or a surgeon.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement